# SDR 98FDEA00387

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 684-689
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN BS 684 TO 689 AT STR 27R.  REMOVED CORRODED SKIN AND REPAIRED WITH DOUBLER PER SRM 53-30-3.
